# SDR AALA202304043202

- Difficulty date: March 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FASTENER HOLE IN FRAME LOCATED AT BS 500I AND S26R. ACCOMPLISHED SPLICE REPAIR OF FRAME PER SRM 53-30-07-2R.
